mirage

On generalized solutions of locally Fuchsian ordinary differential equations

Mak IR/Manakin Repository

Show simple item record

dc.contributor.author Mirumbe, G. I.
dc.contributor.author Mango, J. M.
dc.date.accessioned 2018-06-28T23:05:05Z
dc.date.available 2018-06-28T23:05:05Z
dc.date.issued 2018
dc.identifier.citation Mirembe, G. I. & Mango, J. M. (2018). On generalized solutions of locally Fuchsian ordinary differential equations. Journal of Mathematical Sciences: Advances and Applications, 51, 99-117 en_US
dc.identifier.uri http://dx.doi.org/10.18642/jmsaa_7100121959
dc.identifier.uri http://hdl.handle.net/10570/6306
dc.description.abstract We consider an m-th order constant coefficient locally Fuchsian ordinary differential equation at the origin ( ( ) ( ) ( )) ( ) 0 0 0 0, 1 0 1 ∇ + 1 ∇ + + ∇ + = − r − r r y x m m m … where dx d x ∈ R, ∇ = x and prove that there exists generalized solutions to this equation with support on the positive halfline. A long the way, using our method, we establish similar conditions for existence of generalized solutions for a specialized ordinary differential equation proposed in [1] en_US
dc.description.sponsorship The authors are grateful for the financial support extended by SIDA project 316-2014 “Capacity building in Mathematics and its applications” under the SIDA bilateral program with Makerere University 2015-2020. The authors further extend their gratitude to the research support provided by the International Science Program (ISP). en_US
dc.language.iso en en_US
dc.publisher Scientific Advances Publishers en_US
dc.subject locally Fuchsian en_US
dc.subject singular distributions en_US
dc.subject Dirac delta function en_US
dc.subject boundary values en_US
dc.title On generalized solutions of locally Fuchsian ordinary differential equations en_US
dc.type Journal article en_US


Files in this item

This item appears in the following Collection(s)

Show simple item record